논문KCI 등재
UNIFORMLY LIPSCHITZ STABILITY AND ASYMPTOTIC PROPERTY IN PERTURBED NONLINEAR DIFFERENTIAL SYSTEMS
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
This paper shows that the solutions to the perturbed differential system y'=f(t,y)+\int_{t_0}^tg(s,y(s),Ty(s))ds+h(t,y(t)) have asymptotic property and uniform Lipschitz stability. To show these properties, we impose conditions on the perturbed part \int_{t_0}^tg(s,y(s),Ty(s))ds, h(t,y(t)), and on the fundamental matrix of the unperturbed system y'=f(t,y).
Abstract
This paper shows that the solutions to the perturbed differential system y'=f(t,y)+\int_{t_0}^tg(s,y(s),Ty(s))ds+h(t,y(t)) have asymptotic property and uniform Lipschitz stability. To show these properties, we impose conditions on the perturbed part \int_{t_0}^tg(s,y(s),Ty(s))ds, h(t,y(t)), and on the fundamental matrix of the unperturbed system y'=f(t,y).
참고문헌 (16)
- V.M. Alekseev, "An estimate for the perturbations of the solutions of ordinary di®erential equations", Vestn. Mosk. Univ. Ser. I. Math. Mekh, 2, pp.28~36 (1961)
- F. Brauer, "Perturbations of nonlinear systems of di®erential equations", J. Math. Anal. Appl, 14, pp.198~206 (1966)
- 최상일, "Lipschitz and asymptotic stability for nonlinear perturbed differential systems", 충청수학회지, 27(4), pp.591~602 (2014), 충청수학회[DOI]
- 최상일, "BOUNDEDNESS IN PERTURBED NONLINEAR FUNCTIONAL DIFFERENTIAL SYSTEMS", 충청수학회지, 28(2), pp.217~228 (2015), 충청수학회[DOI]
- 최상일, "Lipschitz and asymptotic stability of nonlinear systems of perturbed differential equations", 한국수학논문집, 23(1), pp.181~197 (2015), 강원경기수학회[DOI]
- S.K. Choi, "Lipschitz and exponential asymptotic stability for nonlinear functional systems", Dynamic Systems and Applications, 6, pp.397~410 (1997)
- S.K. Choi, "Lipschitz stability for nonlinear functional di®er-ential systems", Far East J. Math. Sci(FJMS), 5, pp.689~708 (1999)
- F.M. Dannan, "Lipschitz stability of nonlinear systems of di®erential sys-tems", J. Math. Anal. Appl, 113, pp.562~577 (1986)
- S. Elaydi, "Exponentially asymptotically stable dynamical systems", Appl. Anal, 25, pp.243~252 (1987)
- P. Gonzalez, "Stability properties of the solutions of the nonlinear func-tional di®erential systems", J. Math. Appl, 181, pp.562~573 (1994)
- 구윤회, "LIPSCHITZ AND ASYMPTOTIC STABILITY FOR PERTURBED NONLINEAR DIFFERENTIAL SYSTEMS", 순수 및 응용수학, 21(1), pp.11~21 (2014), 한국수학교육학회
- Y.H. Goo, "Perturbations in nonlinear perturbed di®erential systems", Far East J. Math. Sci(FJMS), 98, pp.671~687 (2015)
- 임동만, "Asymptotic property for perturbed nonlinear functional differential systems", Journal of Applied Mathematics and Informatics, 33(5), pp.687~697 (2015), 한국전산응용수학회
- V. Lakshmikantham, "Di®erential and Integral Inequalities: Theory and Applications Vol. I" (1969), Academic Press
- B.G. Pachpatte, "Stability and asymptotic behavior of perturbed nonlinear systems", J. Math. Anal. Appl, 16, pp.14~25 (1974)
- B.G. Pachpatte, "Perturbations of nonlinear systems of di®erential equations", J. Math. Anal. Appl, 51, pp.550~556 (1975)
관련 논문AI추천
Uniformly Lipschitz stability and asymptotic property of perturbed functional differential systems구윤회, 임동만강원경기수학회 · 한국수학논문집2016 · 제24권 제1호Boundedness in nonlinear perturbed differential systems via $t_{\infty}$-similarity구윤회, 임동만강원경기수학회 · 한국수학논문집2016 · 제24권 제4호Boundedness in the nonlinear perturbed differential systems via t∞–similarity구윤회한국수학교육학회 · 이론수학과 교직수학2016 · 제23권 제2호LIPSCHITZ AND ASYMPTOTIC STABILITY FOR PERTURBED NONLINEAR DIFFERENTIAL SYSTEMS구윤회한국수학교육학회 · 이론수학과 교직수학2014 · 제21권 제1호Lipschitz and asymptotic stability of nonlinear systems of perturbed differential equations구윤회, 최상일강원경기수학회 · 한국수학논문집2015 · 제23권 제1호LIPSCHITZ AND ASYMPTOTIC STABILITY OF PERTURBED FUNCTIONAL DIFFERENTIAL SYSTEMS구윤회, 최상일한국수학교육학회 · 이론수학과 교직수학2015 · 제22권 제1호
이 간행물의 다른 논문 (7건)
ON SOME UNBOUNDED DOMAINS FOR A MAXIMUM PRINCIPLESungwon Chopp. 13-19A CONSTRUCTION OF STRICTLY INCREASING CONTINUOUS SINGULAR FUNCTIONS조경희pp. 21-34HUGE CONTRACTION ON PARTIALLY ORDERED METRIC SPACESAmrish Handa, Chetna Kothari, Bhavana Deshpandepp. 35-51ON TRACE FORMS OF GALOIS EXTENSIONS강동승pp. 53-59AN IMPROVED LOWER BOUND FOR SCHWARZ LEMMA AT THE BOUNDARYBülent Nafi ÖRNEK, Tuğba AKYELpp. 61-72
